U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

what is causing my fatigue, foot drops and other neurological symptoms?

1 doctor answer2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Get evaluated.: Foot drop is almost always something that you need to be concerned about so you don't lose muscle strength permanently. Whether or not it is related to your fatigue remains to be seen. Having other neurologic signs accompanying the foot drop necessitates evaluation. Go see your doctor right away.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 23-year-old member asked:

What type of fibromatosis grows on top of the foot?

2 doctor answers3 doctors weighed in
Dr. Devon Webster
Medical Oncology 22 years experience
Possible desmoid?: Most fibromatoses of the foot occurs on the bottom (plantar) surface. There is a type of benign tumor that is very invasive called a desmoid fibromatosis or desmoid tumor. I would be concerned that a lump on the top (dorsal) surface of the foot could be this, which is aggressive. A ganglion cyst is another possibility. See a doctor for possible imaging and biopsy.
CA
A 34-year-old member asked:

What could it mean when your foot itches?

2 doctor answers6 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Sweating, fungus: It could be only sweaty feet or it could be the start of athletes foot or a case of eczema. If there is no visible rash, wear cotton socks and try ab sorbent foot powder labelled af for antifungal.
A 50-year-old member asked:

What should I look for in a cream for crow's feet?

6 doctor answers10 doctors weighed in
Dr. Tsu-Yi Chuang
Dermatology 50 years experience
Peeling effect: The cream should have chemical in inducing exfoliation/peeling effect. One of the standard is tretinoin/retinol.
A member asked:

Btown color on top of feet?

3 doctor answers8 doctors weighed in
Dr. Eric Lullove
Podiatry 19 years experience
Lesions: Brown discoloration on the skin can be a multiple of problems, best to have evaluated by either a podiatrist or dermatologist. If you are a diabetic, these are associated with use of metformin "leaking" iron in your bloodstream and skin. Otherwise, the possibility of melanoma exists.
A 33-year-old member asked:

Feet fall asleep but not sure what to do?

2 doctor answers4 doctors weighed in
Dr. Jeffrey Kass
Podiatry 28 years experience
Wake them up: If this happens often, this means you have neuropathy and should be evaluated by a doctor. If it happens after sitting in a certain position it is occurring as a result of pressure neuropathy and you should not sit in that position or not for a long time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.